advertisement
Question
Posted by: sleepless | 2004/10/26

staminogro - please help

I am going for IVF in Nov and was adivsed to take 4 staminogro tables every night.

I see it says on the box it also helps for insomnia but- but it seems to be keeping me awaik! I go to sleep late and up early - is this normal? also - my urnine looks a bit coloured - light green? please advise for I am confused

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I am not aware that insomnia is a side effect of Staminogro. Perhaps you are anxious.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: sleepless | 2004/10/27

Hi H,

Yes it is my first - I have a 6year old -had no problem to fall pregnant - but had my tubes tied in '99 - stupid me!
Maybe I am just scared! I feel so bad that I had my tubes tied - there are so many people on this site that cannot conceive - maybe I am also feeling guilty - but at the time we realy could not afford another baby and I got so sick from the birth control tablets , and I thought it would be easy to reverse should I want another baby!

Reply to sleepless
Posted by: H | 2004/10/26

Hi
I sleep like a log on Stamino gro. Maybe you are stressed about your treatment and that's why you're not sleeping well. My urine is almost acid yellow from the staminogro.
Good luck is this your first?

Reply to H

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement